Existence Theorems for Nonconvex Problems of Variational Calculus
Author: Niftiev, A.A.
Source: Cybernetics and Systems Analysis, Volume 38, Number 1, January 2002 , pp. 148-152(5)
Abstract:A solution to a variational calculus problem is studied under the conditions of integrant convexity. The existence theorem is proved. As an example, a function is given, which satisfies all the conditions of the theorem but is not convex.
Document Type: Regular Paper
Affiliations: Institute of Applied Mathematics, State University, Baku, Azerbaidzhan
Publication date: January 2002